# SDR CALA2024120603033

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 63,638 hours, 26,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, M1695 BATTERY PACK FAILS CAPACITY CHECK (REF: AAR NR 1000022892) REMOVED AND REPLACED BATTERY PACK (M1695) IAW B737 AMM 33-51-06-960-805. OPS TEST GOOD.
